# SDR DL76S060058

- Difficulty date: January 16, 2005
- Submitted: January 31, 2006
- Operation: Air carrier
- Aircraft: N127DL
- Make and model: Boeing 767332
- Aircraft serial: 24077
- Aircraft time: 53,714 hours, 25,897 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 828450405
- Part serial: DL375
- Condition: Odor
- Location: Fwd Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FWD GALLEY LOWER OVEN HAS AN ODOR OF BURNING RUBBER WHEN ON.  REPLACED OVEN, OPS CKECKS OK.
